# SDR 2002F00924

- Difficulty date: September 22, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N64346
- Make and model: Boeing 727231
- Aircraft serial: 21633
- Engine: Pwa JT8D15A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 89812621
- Condition: Intermittent
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OUT OF SVMC, DURING CLIMB AT 26,000 FEET, THE CABIN STARTED TO CLIMB AT MAXIMUM RATE THE CABIN WAS UNCONTROLLABLE, FOLLOWED THE CHECKLIST AND RETURNED TO SVMC WITHOUT INCIDENT.  AIRCRAFT WAS PRESSURIZED USING ENGINE 1 AND 3 BLEEDS.  THE PROBLEM WAS THE NR 3 ENGINE 13TH STAGE MOD VALVE WAS INTERMITTENT.  THE SAME WAS PLACED ON DMI PER MEL 36-11-1.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
